Bupropion generic side effects

Common Questions and Answers about Bupropion generic side effects

wellbutrin

In over 70% of the people who use bupropion, the above side effects go away within about a week after they stop taking the medicine. Only about 10% of people have to stop taking bupropion because of side effects. Less common side effects (occurring in less than 10% of people) include: ■Dizziness. ■Difficulty concentrating. ■Upset stomach (nausea). ■Anxiety. ■Constipation. ■Tremors. ■Skin problems or rashes.
I had spotting when I first took wellbutrin as well, it will go away.
You may have to talk to your dr that prescribed it to you. That being said you can keep checking back and you may find somebody who can relate to your question.
Of course the increased dosage could have some side-effects but you didn't mention since when he switched.
Need to know I'm not alone and if these feeling will go away!!! Ok, my story in a nutshell.
I am taking the generic Wellbutrin called bupropion at 150mg a day. Will I lose or gain weight while being on 150mg? Is burpropion very different from Wellbutrin? Like are the side effects different in anyway? If I increase my dose to 300mg a day instead of 150mg will I lose more weight?
Since Budeprion XL’s introduction in 2006, numerous consumers who had previously been treated with Wellbutrin XL reported adverse side effects upon switching to Budeprion XL, including headaches, insomnia, nausea, and mood swings. Many patients also reported a loss of antidepressive effect.
Has anyone had long term side effects from Wellbutrin or Zyban? I have had long term neurological problems that seemed to be triggered by a reaction to wellbutrin. I was wondering if others have experienced any problems from either of these drugs. Please contact me and let me know. I am suffering from muscle wasting, muscle twitching, severe memory problems and I am 32 years old. No doctor nor specialist can figure out what is causing my decline in health.
SO, overall (disregarding manufacturer) I have been on 300mg of Bupropion (generic) for 55 days (almost 8 full weeks). Of those 8 full weeks I have been on Actavis's version of 300mg XL for just over 5 weeks. It has most definitely been a rollercoaster and this past week (week 8) has been very difficult - malaise, lethargy, and exhaustion with brief stints of intense happiness and energy which can last anywhere from 1 to 3-4 hours.
Just looked it up....I think that escitalopram is another name for Lexapro,right? My Mom takes Lexapro and she loves it,but everybody is different. If you click on the highlighted word for "escitalopram" it should give you some of the side-effects,but keep in mind that everybody is different,so we all react differently to different meds.
I also take adderall, occassionally. So far no side effects but after reading these post about generic wellbutrin XL I am going to ask my doctor to switch me to Bupropion 75mg (they have this on the ''wallgreens 400'' list which would give 180 pills for $12). I figured I could take 2 of those 75 mg pills in the morning and 2 in the evening. Any comments are welcomed.
She was very adimit that Lexapro is the miricle anti-depressant and it has very few side effects. Here is my problem, I have had two kids in a row and a thyroid problem. I am ready to lose weight. ALL the forums I have read on the internet have all said you gain weight with Lexapro!!! Does anyone have anything positive to say about the drug? Because I want to be happy but I also don't want to have a problem getting rid of all this depressing weight. Thank You.
I began treatment for depression with Activis Bupropion 300xl about 4 months ago. Initially, everything was great. I had no real side effects and my depression had lifted significantly. Almost overnight, the bupropion seemed to lose all effectiveness. I am feeling astonishingly similar to how I was feeling before treatment. Is this something that anyone has experienced? Does it have something to do with the type of generic? Am I crazy? :) Any feedback would be so greatly appreciated!
My doctor has mentioned several times that patients concerned about sexual side effects should try Wellbutrin. I believe the generic form (i.e., bupropion) may be more cost effective.
in march 08 he started taking the welbutrin ..generic bupropion hcl xl 300 mg once a day ...to stop smoking ..he went from 2 packs a day to 1 pack a day ...however things started to get worse with his mood and i thought it was just because of the trouble in marriage but now that i have researched the welbutrin some i now feel it was the medication .my husband has never been depressed ...but he started being emotional ...fearfull i was going to leave him ..
Psychiatrists and all doctors in fact are not just script writers but throughly review all medications before they prescribe them as regards beneficial effects, side effects and interactions and if the psychiatrist isn't following up in that regard it would be worthwhile to seek a second opinion.
Hot flashes and insomnia are side effects with bupropion. But if you've been on it for several years you probably wouldn't develop the side effects now. I suggest continue taking the bupropion and let your doctor know if your condition does not improve.
But it seems to be transferring this negative energy in other ways (though I prefer these side effects over how I used to feel...
Zyban is a very effective medicine to help stop smoking. You need to take it for 10-14 days before it starts to work, so pick a date - say 2 weeks away - that you want to quit smoking, and start taking the Zyban immediately. Zoloft is NOT used for smoking cessation - Zoloft is almost exclusively used for depression, though sometimes it can be used for chronic pain as the pain often depletes the body's ability to deal with stress.
My doctor decided to try some different meds that would be on the walmart generic plan for $4. First it was zoloft that has awful sexual side effects, and in turn would cause problems with my husband. Now I am on celexa which I absolutely HATE!!! I am so tired. I have four children and I dread everyday that i have to get up. I do not have any energy nor motivation to do anything no matter how hard i try. My doctor now wants to switch me to lexapro which is not on the $4 plan.
31 weeks today and I asked my doc if I could breastfeed on bupropion (wellbutrin generic) and she said probably best not. Then said that normally they taper off starting before the 3rd trimester with antidepressant and medicines similar. So "yeah why don't we do that". I was pissed! Why was this not brought to my attention over a month ago?! They had my med list and knew I was on it. So of course now I'm worried about side effects etc.
Unfortunately, both sertraline (Zoloft) and bupropion can present with side-effects of numbness, irritability, and weight gain and it would be difficult to determine which one could be causing the symptoms. Aside from this there are other possible causes including improper sleeping posture, nerve impingement, vitamin and mineral deficiencies, and endocrine disorders such as thyroid diseases or diabetes. Thus, it would also be difficult to say if this is something serious or not.
I am a little stressed out,but Not depressed at all. Should i be concerned about dangerous side effects or try it? If it does NOT work out for me, how do i safely get off it?
Effexor is alright, as well as lexapro, didnt have any adverse side effects. Each AD effects people different, you would be well to try and get the right one for you.
Cymbalta had very strong sexual side effects for me. MAybe not for you ? Wellbutrin didnt work for me. I think you are doing all the right things, people under report the sexual side effects because of embarrassment, you should not have to live with that and you have a right to say that it is intolerable to you. I wonder how the Doctor would feel if they had to put up with that.
Since the active ingredient (bupropion) is the same in both name brand and generic, you should have no problem. The only time people have problems (normally) is when they are allergic to the dye (color) in the pills (inactive ingredients). Actually since this is a new generic, it may still be make by the name brand company with the wellbutrin (they do that alot to make more money).
thx again!! i just heard that powerful drugs could delay seroconversion,,and based from my experience this drug has some nasty side effects. i just though this would be one of those "powerful drugs"that could prolong my window period. i just needed reassurance from people around here. so my 85 days would be conclusive right?
There are many medications that are ototoxic to our ears causing hearing loss and tinnitus, some have permanent effects while others have side effects only while taking the medication. On your particular list, Asprin stands out the most. Asprin does cause hearing los & tinnitus as do most of the NSAIDS (Non-Steroidal Anti-Inflammatory Drugs). As far as the your other medications, I would consult your physician to learn more about the side effects of those particular medications.
Anyways, my doctor just put me on Bupropion, the generic version on Wellbutrin. I took my first pill this morning but im wondering...how do i know if and when its working? How fast will it work? How should i feel? Is anybody else out there on this or something similar that could help me out? Like i said ive never had a problem with depression until this past february and its to the point i cant take it anymore so that why i went to the doctor but im jist very confused.